Use Promo Code: "FREESHIPPING" for all Orders Over $30

Allergy Relief sunmark 25 mg Strength Tablet 100 per Bottle

$7.33 $5.48

Allergy Relief sunmark 25 mg Strength Tablet 100 per Bottle

Product's Features:
sunmark Allergy Relief Tablets Active Ingredient: Per Tablet: Diphenhydramine Hydrochloride 25 mg Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Temporarily relieves these symptoms due to the common cold: runny nose; sneezing. Not Made With Natural Rubber Latex. Packaged: 100 Per Box
Manufacturer's Part Number: 2184018



Cruz Medical Supplies BBB Business Review